# SDR QXEA0202030

- Difficulty date: November 28, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 2,773 hours, 2,313 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Cartridge
- Part number: P93A25602
- Part serial: A24069
- Condition: Failed
- Location: Fuel System
- Part time: 2,138 hours, 1,673 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOI- TRANSFER PUMP CAUTION MESSAGE WITH ASSOCIATED LEFT FUEL CROSS/LOW SWITCH LIGHT INDICATING "FAIL" ANYTIME FUEL TANK IMBALANCE EXCEEDS 200 POUNDS.  REMOVED AND REPLACED BI-CROSSFLOW PUMP CARTRIDGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
